Zaldiar Loss Of Consciousness Side Effect Reports
The following Zaldiar Loss Of Consciousness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Loss Of Consciousness, can occur, and what you can do about them.
A side effect could appear soon after you start Zaldiar or it might take time to develop.
|Sleep Talking, Restlessness, Confusional State, Loss Of Consciousness|
This Loss Of Consciousness side effect was reported by a consumer or non-health professional from GR. A 95-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Zaldiar (dosage: 37.5/325 Mg, Tablet), which was started on NS. Concurrently used drugs: NA. When starting to take Zaldiar the consumer reported the following symptoms:
|Urinary Incontinence, Loss Of Consciousness, Malaise|
This Loss Of Consciousness Zaldiar side effect was reported by a physician from FRANCE on May 21, 2012. A Female , 83 years of age, was treated with Zaldiar. The patient presented the following health conditions:
|Bradycardia, Loss Of Consciousness, Nausea, Somnolence|
This is a Zaldiar side effect report of a 46-year-old female patient (weight:NA) from SPAIN, suffering from the following symptoms/conditions: tendonitis, who was treated with Zaldiar (dosage:NA, start time: NS), combined with:
|Loss Of Consciousness, Orthostatic Hypotension, Vertigo, Vomiting|
A 70-year-old female patient (weight: NA) from FRANCE with the following symptoms: back pain started Zaldiar treatment (dosage: NA) on NS. Soon after starting Zaldiar treatment, the consumer experienced several side effects, including:
|Burning Sensation, Convulsion, Flushing, Loss Of Consciousness, Malaise, Paraesthesia, Urticaria, Vomiting|
A female patient from FRANCE was prescribed and started Zaldiar on Jul 11, 2005. Patient felt the following Zaldiar side effects: burning sensation, convulsion, flushing, loss of consciousness, malaise, paraesthesia, urticaria, vomiting Additional patient health information: Female , 67 years of age, The consumer reported the following symptoms: . Zaldiar dosage: NA. Concurrently used drugs:
Zaldiar Loss Of Consciousness Causes and Reviews
Reye syndrome is a rare illness that can affect the blood, liver, and brain of someone who has recently had a viral infection. It always follows another illness. Although it mostly affects children and teens, anyone can get it. It can develop quickly and without warning. It is most common during flu season. Symptoms include
- Nausea and vomiting
- Personality change - such as irritability, combativeness or confusion
- Loss of consciousness
If these symptoms occur soon after a viral illness, seek medical attention immediately. Reye syndrome can lead to a coma and brain death, so quick diagnosis and treatment are critical. Treatment focuses on preventing brain damage. There is no cure.
The cause of Reye syndrome is unknown. Studies have shown that taking aspirin increases the risk of getting it. Because of that, health care professionals now recommend other pain relievers for young patients.
NIH: National Institute of Neurological Disorders and Stroke
Zaldiar Loss Of Consciousness Reviews
|Wed, 09 Jun 2010|
Newborn in Peru, diagnosed with neonatal encephalopay, after her mother was given with Zaldiar two days during breast feeding.
|Sun, 28 Mar 2010|
tremblements, nauseacutees, perte d'eacutequilibre
|Thu, 04 Mar 2010|
|After taking Zaldiar I experienced bowel cramps that got so bad I had to stop taking it.|